# SDR ABXA060305

- Difficulty date: November 20, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47762
- Aircraft time: 39,548 hours, 44,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 MM 33-53-00-8-0001.
